# SDR DALA2024061106011

- Difficulty date: June 6, 2024
- Submitted: June 11, 2024
- Operation: Air carrier
- Aircraft: N102DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50021
- Aircraft time: 12,598 hours, 5,880 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: UNKNOWN
- Condition: Worn
- Location: Rt Nr 11
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SLAT TRACK NBR 11 LOWER AFT SURFACE HAS EVIDENCE OF WEAR IN TWO LOCATIONS AND PREVIOUS REWORK REF 5742-01028-02B.  MEASURED R/H SLAT TRACK NBR 11 LOWER AFT SURFACE IAW ER/A 608252 -14AD REV C AND PRI 608252-14AD REV 0 MATCHED. (LP# 0380384)
